# SDR COMA0260517

- Difficulty date: September 8, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 7,584 hours, 7,765 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pump
- Part number: 887055
- Part serial: MX625948
- Condition: Failed
- Location: Rt Engine
- Part time: 973 hours, 981 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5310. DURING CRUISE FLIGHT RECEIVED A #2 HYDRAULIC SYSTEM LOW RESSURE CAUTION MESSAGE, UNSCHEDULED LANDING AT CLE, AIRCRAFT LANDED SAFELY.REPLACED THE #2 ENGINE DRIVEN HYDRAULIC PUMP.
